# SDR R61A2021120800991

- Difficulty date: November 15, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 46,081 hours, 28,829 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 17002064011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL 2 CORROSION FOUND CENTER FUSELAGE LH INBD SEAT TRACK. TRACK WAS REMOVED AND REPLACED SEAT TRACK BETWEEN FR43 AND FR59 IAW SRM 51-41-02
